The method of successive iterations for an equation of the second
Doklady Akademii Nauk, Tome 277 (1984) no. 2, pp. 281-283
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_2_a4,
author = {Yu. L. Gaponenko},
title = {The method of successive iterations for an equation of the second},
journal = {Doklady Akademii Nauk},
pages = {281--283},
year = {1984},
volume = {277},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_2_a4/}
}
Yu. L. Gaponenko. The method of successive iterations for an equation of the second. Doklady Akademii Nauk, Tome 277 (1984) no. 2, pp. 281-283. http://geodesic.mathdoc.fr/item/DAN_1984_277_2_a4/